# SDR 2013FA0000176

- Difficulty date: March 19, 2013
- Submitted: March 19, 2013
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft serial: 2086
- Aircraft time: 480 hours
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 16892003
- Condition: Cracked
- Location: Flap Inbd Hinge
- Part time: 480 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP INBD HINGE FAIRINGS ARE CRACKING.
